MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE - Ø36X24.5; SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE - Ø36X24.5; SHOULDER GLENOSPHERE
Catalog Number 04.01.0169
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At 1 year from the primary, the patient came in reporting pain and the cause is unknown.The shoulder was making a popping sound.The surgeon believes there was impingement between the glenosphere and the patient's bony anatomy.The surgeon revised the metaphysis, liner, and glenosphere.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 05 june 2024.Lot 2246183: (b)(4) items manufactured and released on 02-feb-2023.Expiration date: 2028-01-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
REVERSE SHOULDER SYSTEM GLENOSPHERE - Ø36X24.5
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19632748
Report Number3005180920-2024-00451
Device Sequence Number8673281
Product Code PHX
UDI-Device Identifier07630040706568
UDI-Public07630040706568
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0169
Device Lot Number2246183
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Initial Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown